Pacific Journal of Mathematics

Schlicht mappings and infinitely divisible kernels.

Roger A. Horn

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 423-430.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970054

Mathematical Reviews number (MathSciNet)
MR0310208

Zentralblatt MATH identifier
0222.30010

Subjects
Primary: 30A24
Secondary: 60E05: Distributions: general theory

Citation

Horn, Roger A. Schlicht mappings and infinitely divisible kernels. Pacific J. Math. 38 (1971), no. 2, 423--430. https://projecteuclid.org/euclid.pjm/1102970054


Export citation

References

  • [1] J. Bendat and S. Sherman, Monotone and convex matrixfunctions,Trans. Amer. Math. Soc, 79 (1965), 58-71.
  • [2] C. FitzGerald, Topics in Geometric Function Theory, Stanford University PhD Thesis, 1967.
  • [3] R. A. Horn, On infinitelydivisible matrices,kernels, and functions,Z. Wahr- scheinlichkeitstheorie verw. Geb., 8 (1967), 219-230.
  • [4] R. A. Horn, On boundary values of a Schlicht mapping, Proc. Amer. Math. Soc, 18 (1967), 782-787.
  • [5] R. A. Horn, The theory of infinitelydivisible matrices and kernels, Trans. Amer. Math. Soc, 136 (1969), 269-286.
  • [6] C. Loewner, On Schlicht-monotonic functionsof higher order, J. Math. Anal. AppL, 14 (1966), 320-325.
  • [7] F. W. Steutel, A class of infinitely divisible mixtures, Ann. Math. Stat., 39 (1968), 1153-1157.
  • [8] D. V. Widder, The Laplace Transform,Princeton University Press, Princeton, N. J., 1946.